RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 6, Pages 1400–1415 (Mi zvmmf5150)  

This article is cited in 1 scientific paper (total in 2 paper)

Study of non-stationary gas flows with complex internal structure by methods of integral relations

O. M. Belotserkovskii, V. G. Grudnitskii

Moscow

Full text: PDF file (1986 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:6, 37–51

Bibliographic databases:

UDC: 519.6:517.958:533.7
MSC: Primary 76N99; Secondary 76L05, 76M99
Received: 22.05.1980

Citation: O. M. Belotserkovskii, V. G. Grudnitskii, “Study of non-stationary gas flows with complex internal structure by methods of integral relations”, Zh. Vychisl. Mat. Mat. Fiz., 20:6 (1980), 1400–1415; U.S.S.R. Comput. Math. Math. Phys., 20:6 (1980), 37–51

Citation in format AMSBIB
\Bibitem{BelGru80}
\by O.~M.~Belotserkovskii, V.~G.~Grudnitskii
\paper Study of non-stationary gas flows with complex internal structure by methods of integral relations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 6
\pages 1400--1415
\mathnet{http://mi.mathnet.ru/zvmmf5150}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=609321}
\zmath{https://zbmath.org/?q=an:0487.76068}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 6
\pages 37--51
\crossref{https://doi.org/10.1016/0041-5553(80)90005-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5150
  • http://mi.mathnet.ru/eng/zvmmf/v20/i6/p1400

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Kerimov, L. I. Turchak, A. S. Kholodov, “On the 80th birthday of Academician Oleg Mikhailovich Belotserkovskii”, Comput. Math. Math. Phys., 46:8 (2006), 1277–1282  mathnet  crossref  mathscinet
    2. O. A. Azarova, “A minimum-stencil difference scheme for computing two-dimensional axisymmetric gas flows: Examples of pulsating flows with instabilities”, Comput. Math. Math. Phys., 49:4 (2009), 710–728  mathnet  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:127
    Full text:70
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020